# SDR SWAA030682

- Difficulty date: March 25, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,264 hours, 56,155 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65445461473
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING TAKEOFF, A-SYSTEM HYDRAULICS FAILED, LOW QUANTITY AND PRESSURE INDICATED.  FOUND HYD LINE ON LT MLG ACTUATOR FAILED.  REMOVED AND REPLACED HYD LINE ON LT MLG ACTUATOR PER MM.  SERVICED AND BLEED HYD SYSTEM, NO FURTHER LEAKS NOTED PER MM.
